# SDR SWAA2022021880581

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LOWER LEADING EDGE DEFUEL PANEL 621EB INNER FWD SURFACE HAS DAMAGE TO THE COMPOSITE SURFACE (DELAM); MARKED. / REMOVED DOOR 621 EB AND REPAIR IAW BOEING 51-70-04-2R-13 REINSTALLED PANEL AND BOND TEST IAW BOEING 737 SRM 51-40-02-0G-0 AND SWPM 20-20-00 TABLE 53 BOND TEST PASSED METE AAR 30317 DUE 9-20-19
